# SDR REXA2018103101005

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 25,422 hours, 16,692 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

HAD SMOKE IN THE COCKPIT ON TAKE-OFF ROLL, AT 110KTS, ABORTED TAKE-OFF ALSO SMOKE IN AFT OF CABIN REPORTED BY FLT ATTENDANTS NO BRAKE OVERHEAT, AT 1 AND 2 WHEN STOPPED. THRUST REVERSERS DEPLOYED AT APPROX 50% N1 COMPLETED TS 00737, NO BRAKE OVERTEMP/ OR FUSE PLUGS BLOWN. REV INSP NOT REQ PER AD 20-11-17-12. COMPLETED INSP IAW AMM 05-51-27 1C PROCEDURES PART 1 PG 612 NO DEFECTS NOTED, NO FUSE PLUGS MELTED. FOLLOWED FIM 21-22-00, WATER RINSED, IDLE & HIGH PWR BLEED DRY OUT CKS GOOD IAW AMM 72-00-00-100-801. SEE 409 626118 FOR DETAILS. ( LT ENG COMPRESSOR RINSE) EMERGENCY WAS DECLARED AND FIRE TRUCK WAS DISPATCHED TO AIRCRAFT.
